# SDR CA191021017

- Difficulty date: July 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERA TOR REPORTED MULTIPLE AREAS OF BLENDED CORROSION DAMAGE TO FS333.00 BOTTOM FRAME SECTOR BETWEEN STRINGERS 25L & 26R. (TC# 20191021017)
